# SDR ERAA097081

- Difficulty date: March 7, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 13,966 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530190
- Part serial: E00793
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT DUE 1 YEAR INSPECTION, CRACKED SUB ASSSEMBLY AND TOP COVE.  TESTED IAW ARTEX PROCEDURE 4128, 412*9.  REPLACED SUB ASSEMBLY AND TOP COVER.  NEW PRODUCT LABEL.
